# SDR SWAA2022020432582

- Difficulty date: December 12, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 20,402 hours, 8,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT STA 727F+6 - 867; WL155; LBL22 / REMOVED DAMAGED FLOOR TO SIDEWALL SUPPORT A STA 727F+6 -867 AND REPLACED FLOOR TO SIDEWALL SUPPORT BS 727 F+ 6 -867 IAW SRM 53-00-53-2R-5
